# SDR SWAA2012072606178

- Difficulty date: July 21, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 29,102 hours, 17,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CREASE BEAM SUPPORT ANGLE CORRODED BETWEEN BS 324 TO BS 330.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
